Sudafed Blocked Nose Capsules - 24 Capsules

£5.39
24 | £0.22 per 1
4469070

Effectively clears stuffy noses associated with colds and hayfever.
See details below, always read the label
Suitable for: Adults and children over the age of 12 years
Active ingredients: Phenylephrine Hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Sudafed Blocked Nose Capsules with Phenylephrine hydrochloride effectively clear stuffy noses associated with colds and hayfever, resulting in a clear head.

  • Unblocks your nose.
  • Clears your catarrh.
  • Non-Drowsy.

Suitable for

Adults and children over the age of 12 years.

Age restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet before use.

For oral use.

Adults, the elderly and children 12 years and over: Take one capsule with a glass of water up to 4 times a day if necessary.

Do not give to children under 12 years old.Do not take for longer than seven days unless your doctor agrees.

Hazards and Cautions

Do not exceed the stated dose.

If symptoms do not go away talk to your doctor.

Do not use this product if you are pregnant.

Keep out of the reach and sight of children.

Storage

Do not store above 25°C.

Store in the original packaging.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Phenylephrine Hydrochloride

Ingredients

Active ingredients: Phenylephrine hydrochloride 12 mg.

Also contains: Lactose monohydrate, dried maize starch, pregelatinised maize starch, and magnesium stearate.
Gelatin Capsule: Gelatin, Quinoline yellow (E104) and titanium dioxide (E171).
Printed Ink: Black iron oxide (E172), shellac and propylene glyco

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.